MAUDE Adverse Event Report: KLS MARTIN SE & CO. KG BLADE; BYRD

KLS MARTIN SE & CO. KG BLADE; BYRD
Model Number 38-709-06-07
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 07/19/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Surgical fellow broke tip of threaded reduction tool off during reduction of fracture.A portion of tip remains implanted.
 
Additional Manufacturer Narrative
An investigation was performed on the basis of complaint statistics as no device was returned for evaluation.The complaint percentage was calculated, and it is determined that the complaint percentage falls within the design risk limits adhered to at kls se.During the investigation the product lot number was not identified; therefore, the device history records were not reviewed.Based on the information provided the results conclude that the most likely root cause is use related.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.

Brand Name
BLADE
Common Device Name
BYRD
Manufacturer (Section D)
KLS MARTIN SE & CO. KG
kolbinger strasse 10
muehlheim/donau, deu 78570
GM  78570
Manufacturer (Section G)
KLS MARTIN SE & CO. KG
kolbinger strasse 10
muehlheim/donau, deu 78570
GM   78570
Manufacturer Contact
melissa bachorski
p.o. box 16369
jacksonville, FL 32245
9046417746
MDR Report Key20016849
Report Number9610905-2024-00045
Device Sequence Number15294788
Product Code LXH
UDI-Device Identifier00888118114372
UDI-Public(01)00888118114372
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
CLS 1 EXEMPT
Exemption Number2017029
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number38-709-06-07
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2024
Initial Report FDA Received Date08/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age31 YR
Patient SexMale